# SDR IPXA2024013079006

- Difficulty date: January 4, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,360 hours, 21,665 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504658
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  NR 2 OUTBD PYLON, INNER SKIN FWD OF PANEL #443CR OPNENING HAS EXFOLITATION CORROSION. DOT 8-001, PLACED ON THE OUTSIDE. JOB WAS ACCOMPLISHED IAW UPS EO: EO-89254-REQ1 AND VT MAE EA-757-5450-27-A3484, REV.- WITHOUT ANY DEVIATIONS. REVIEWED.
